Doctor insights on:
Seroquel Rapid Heart Rate
I'm taking vistaril its not making fall asleep what's a appetite suppressant to take with seroquel? Adipex increased heart my heart rate
Talk with your doc: Please discuss your concerns about weight gain with your physician. Appetite suppressants are temporary at best, and health-endangering at worst. What will help you more is an ongoing physical exercise and healthy food plan. Your doctor can suggest ideas -- nutritionists and trainers can help you also. Please stay away from appetite suppressants, especially with the history you describe. ...Read more
Quetiapine (brand seroquel) is classified as an atypical antipsychotic medication. It is fda approved to treat schizophrenia, bipolar disorder, and as an adjunct with antidepressants in the treatment of major depressive disorder. Serious side effects include tardive dyskinesia, neuroleptic malignant syndrome, and metabolic syndrome with weight gain, risk of ...Read more
Probably not: When the heart has a premature beat (which occurs in all adults daily), it pauses to return to its original rhythm. During the pause (measured in milliseconds), it feels more than usual. This produces an especially strong next beat which is often felt by people. The medical term is "post-extrasystolic potentiation". By itself, it's not at all serious. Ps, seroquel doesn't cause tachycardia. ...Read more
Rapid heart rate: There are many causes of rapid heart rate such as medications, stress, anxiety that carry no risk to other members of the family. There are certain metabolic conditions (overactive thyroid) and rare hereditary tachycardias, but the family risk of these is usually 1% or less. ...Read moreSee 1 more doctor answer
A number of things: It many be that your heart rate increases from factors as simple as drinking too much coffee, or simply being tired or anxious. In some people, a conduction variation in the heart will suddenly bump the rate up. If you have shortness of breath, faintness, dizziness, lightheadedness, or chest/jaw/shoulder pain, get to the ER or call 911. ...Read moreSee 1 more doctor answer
Rapid heart rate: Rapid heart rate (tachycardia) means the heart beats at more than 100 per minute. It could just bebenign transient (physical activity, anxiety). Its persistence can be brought on by shock (profuse blood loss, toxic infection) or a disruption of the electrical rhythm of the heart (atrial or ventricular tachycardia). The latter conditions are serious and need immediate evaluation by a cardiologist. ...Read more
Seroquel (quetiapine) is a second generation antipsychotic. It is an approved medication treatment for scizophrenia, acute manic bipolar episodes, bipolar depressive episodes. It also comes in an extended release form (seroquel xr). Adverse effects include, but are not limited to, significant weight gain and adverse ...Read more
- Talk to a doctor live online for free
- Rapid heart rate when lying down
- Rapid heart rate when sleeping
- Rapid heart rate when standing
- Ask a doctor a question free online
- Can over-the-counter cold medicine cause a rapid heart rate in a first grader?
- Can dehydration cause rapid heart rate?
- What causes a very rapid heart rate in infants?
- Waking up short of breath and rapid heart rate
- Talk to a cardiologist online